# SDR UALA2011051802454

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 39,184 hours, 8,470 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN DENT STA 265.5-275 S28L-S29L. SIZE 6" X 7".  REMOVED DAMAGED AREA.  HFEC.  MFG AND INSTALL REPAIR PARTS IAW SRM PER REPAIR 6 PAGE 215-216, INSPECTION THRESHOLD IS 30,000 FLIGHT CYCLES WITH REPEAT INSPECTIONS AT 16,000 CYCLES.
